MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION C-FLEX POLAR HEAD POSITIONER; C-FLEX HEAD POSITIONING SYSTEM

BAXTER HEALTHCARE CORPORATION C-FLEX POLAR HEAD POSITIONER; C-FLEX HEAD POSITIONING SYSTEM
Model Number A-70700
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the c-flex repair kit needed to be replaced.The head positioner is designed to position and support the patient¿s head in a variety of surgical procedures including, but not limited to spine surgery.These devices are intended to be used by healthcare professionals within the operating room setting.The technician replaced the c-flex repair kit to resolve the reported event.Based on this information, no further action is required.Although there was no reported injury with this event, if the report of c-flex head positioner not holding were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description
Baxter received a report stating that c-flex head positioning packag had moved while in the locked position.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
C-FLEX POLAR HEAD POSITIONER
Common Device Name
C-FLEX HEAD POSITIONING SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24807950
Report Number3006697241-2026-00125
Device Sequence Number9944385
Product Code CCX
UDI-Device Identifier00615521002701
UDI-Public(01)00615521002701
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA-70700
Device Catalogue NumberA-70700
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown